# SDR 2008FA0000093

- Difficulty date: February 4, 2008
- Submitted: February 25, 2008
- Operation: General aviation
- Aircraft: N731VX
- Make and model: Cessna A188B
- Aircraft serial: 18803200T
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part serial: 775315
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER HUB CRACKED.  (K)
